# SDR REXA2024010800046

- Difficulty date: November 25, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 BETWEEN FS 349.00 AND 485.00 IS CORRODED. REMOVED RBL9 SEAT TRACK BETWEEN FS349-485 IAW CRJ900 AMM 53-00-49-000-801-A07 . INSTALLED NEW SERVICEABLE RBL9 SEAT TRACK PN 670-53-00-692-1 BETWEEN FS349-485 IAW CRJ900 AMM 53-00-49-400-801-A07.
